Divided difference operators in equivariant KK-theory
World Scientific Publishing Co. Pte. Ltd.
Let G be a compact connected Lie group with a maximal torus T. Let A, B be G-C*-algebras. We define certain divided difference operators on Kasparov's T-equivariant KK-group KKT(A, B) and show that KK G(A, B) is a direct summand of KKT(A, B). More precisely, a T-equivariant KK-class is G-equivariant if and only if it is annihilated by an ideal of divided difference operators. This result is a generalization of work done by Atiyah, Harada, Landweber and Sjamaar. © 2014 World Scientific Publishing Company.
This article is not available at CUD collection. The version of scholarly record of this Article is published in Journal of Topology and Analysis (2014), available online at: https://doi.org/10.1142/S1793525314500071.
Divided difference operators, Equivariant KK-theory
Leung, H.-H. (2014). Divided difference operators in equivariant KK-theory. Journal of Topology and Analysis, 6(2), 237–261. https://doi.org/10.1142/S1793525314500071